# SDR SWAA2022050301083

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737
- Aircraft serial: 32750
- Aircraft time: 63,647 hours, 32,530 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS LOCKOUT ON APPROACH / [01] REPLACED LEFT T/E FLAP POSITION TRANSMITTER PER AMM 27-58-01; TEST CHECKS GOOD.
